# SDR SWAA2025100208601

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 532BB FUEL TANK AT LT WING.  REPLACED FUEL TANK ACCESS PANEL 532BB AT LT WING DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM. THE FUEL TANK ACCESS PANEL CLOSURE 532BB WILL BE ACCOMPLISHED ON TTG8Q0144PPV.
